IJPAM: Volume 23, No. 2 (2005)

SENSITIVITY ANALYSIS FOR PARAMETRIC
GENERALIZED SET-VALUED VARIATIONAL
INCLUSIONS IN BANACH SPACES

Jae Ug Jeong
Department of Mathematics
Dongeui University
Pusan, 614-714, KOREA
e-mail: jujeong@deu.ac.kr


Abstract.In this paper, by using the concept of the resolvent operator, we study the behavior and sensitivity analysis of the solution set for a class of parametric generalized variational inclusions with set-valued mappings in Banach spaces.

Received: August 8, 2005

AMS Subject Classification: 49J40, 90C33

Key Words and Phrases: generalized variational inclusions, generalized resolvent equations, sensitivity analysis

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 23
Issue: 2